# SDR GTIA2023081537412

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 16,118 hours, 7,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 & L2 PAX/CREW DOOR ASSIST BOTTLE REQ SVCG-SVCD DOOR ASSIST BOTTLE PAX/CREW R1 & L2 DOOR IAW AMM 52-10-00.
